MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS100 UTS INTRA-AORTIC BALLOON PUMP FRENCH 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS100 UTS INTRA-AORTIC BALLOON PUMP FRENCH 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-92
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Testing of actual/suspected device : a getinge field service engineer (fse) was dispatched to investigate.The fse evaluated the iabp unit and found the battery test failed < 137 min of autonomy.The fse resolved the issue by replacing the batteries.The fse performed functional and safety checks to meet factory specifications.The iabp was then released to the customer and cleared for clinical service.A supplemental report will be submitted upon completion of our investigation.The initial reporter named in is a getinge employee who has different contact details from that of the event site.A contact person at the event site is (b)(6).
 
Event or Problem Description
It was reported that during a preventative maintenance (pm) service repair performed by a getinge field service engineer (fse), the cs100 intra-aortic balloon pump (iabp) failed battery test requiring battery replacement.There was no patient involvement, and no adverse event reported.
 
Additional Manufacturer Narrative
Analysis of production: (3331) the device history record review concluded that there were no ncmrs, rework, or deviations documented for the reported lot/serial number.Based on the dhr/lhr review results, it was determined that there is no relation between the manufacturing process and the reported failure.Historical data analysis: (4109) the review of the historical data indicates that no other similar complaint was reported for the same lot/serial number and reported failure mode.Trend analysis: (4110) the overall 24 month product complaint trend data for the period (b)(6) 2019 through (b)(6) 2021 was reviewed.There were no triggers identified for the review period.

Brand Name
CS100 UTS INTRA-AORTIC BALLOON PUMP FRENCH 110V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
brian schaeffer
1300 macarthur blvd
mahwah, NJ 
MDR Report Key12638307
Report Number2249723-2021-02363
Device Sequence Number5541064
Product Code DSP
UDI-Device Identifier10607567108131
UDI-Public10607567108131
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-00-3013-92
Device Catalogue Number0998-00-3013-92
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2021
Supplement Date Received by Manufacturer03/29/2022
Initial Report FDA Received Date10/15/2021
Supplement Report FDA Received Date03/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/09/2007
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown